# SDR ASOA201812155021

- Difficulty date: December 15, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014062
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP NR 1 ACTUATOR HAS TWO FRAYED BONDING WIRES AND THE FLAP INNER SKIN IS CHAFED.  COMPLIED WITH REO 670-57-52-352, AND REO 670-57-52-352, REV --.
